# SDR 07FDEA01229

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, REAR SPAR LOWER CAP UPPER SURFACE XORS 1050 FOUND WITH CORROSION.  [SUP 4-20-07]  COMPLIED WITH FEDEX EA 1-5710-109848.  CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
